# SDR UIEA2024072400744

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 101,130 hours, 16,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Abnormal
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH EO 4453A516 PART 3 AND PART 4 NOSE WHEEL WELL AFT CORNER SKIN PNL MOD - SB 747-53A2305 R2 AD 2010-26-07( ACCOMPLISH EO 4453A516 PART 3 AND PART 4 NOSE WHEEL WELL AFT CORNER SKIN PNL MOD SB 747-53A2305 R2 AD 2010-06-07 AND REPAIRED IAW RI-53-18-17008 REV A. NO FURTHER DEFECTS NOTED )
